# SDR SWAA2023033013284

- Difficulty date: February 24, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N556WN
- Make and model: Boeing 737-7BD
- Aircraft serial: 33936
- Aircraft time: 37,398 hours, 21,958 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY AFT CORNER SCUFF PLATE IS CRACKED.   WELDED CRACKED RADIUS OF FWD CARGO BAY IAW SRM 53-30-15-2R-1 PARAGRAPH 4.B. (2) AND (4).   PT INSPECTED AREA IAW SOPM 20-20-02. NO CRACKS NOTED.  SANDED REPAIR AREA PER SRM 53-30-15-2R-1 PARAGRAPH 4.B.(5).  REPAIRED FWD CARGO BAY AFT CORNER SCUFF PLATE CRACK IAW SRM 53-30-15-2R-1.
